DVT deep vein thrombosis forum

       Home    1 2 3 4 [Next Page>>]

number of replies (75) - Page 1 of 4
Sex drive and warfarin
Started by Lucy
Posted: January 14, 2010 at 01:12
Hi...
I have been on warfarin for about 8 months and have had zero sex drive since. Has anyone else had this side effect, and did you get your sex drive back after you came off warfarin?

Sorry, this is a more risque topic for this forum, but I want to know I am not alone, and want to know if it is going to come back! I am only 26!

Looking forward to any answers,
Lucy
14973
Re: Sex drive and warfarin
Reply #1 by pamela
Posted: January 14, 2010 at 03:54
I'm not sure why it would have any impact. I was on BC before my clot, and certainly
going off it mine has gone up! Did you get an IUD or anything?
14974
Re: Sex drive and warfarin
Reply #2 by Anne
Posted: January 14, 2010 at 20:07
I haven't had any issues with this after starting on warfarin(Im 25), but in my opinion it would be very likely that its more the psychological aftermath after the clot than the warfarin.. Maybe thats the reason?
14993
Re: Sex drive and warfarin
Reply #3 by Lucy
Posted: January 15, 2010
Eekk, maybe! I want it back. I was a bit messed up for a while after DVT, but now a lot happier.
Thanks for your opinions, much appreciated!
14999
Re: Sex drive and warfarin
Reply #4 by Lou
Posted: January 15, 2010 at 14:27
Hi Lucy,

I have the same problem. I have no worries about getting pregnant so that is not a factor, I just have very little drive left & also want it back.

Lou
15008
Re: Sex drive and warfarin
Reply #5 by Shawn
Posted: August 16, 2011 at 15:33
Im 36 and have been on warfarin for almost 3 months treating a DVT. I totally lost all of my sex drive. And thats coming from a man that usually like it twice a day. Im hoping its just the medicine and not my age. It came on so fast so Im thinking the warfarin.

22251
Re: Sex drive and warfarin
Reply #6 by curmitt
Posted: August 17, 2011 at 07:13
Yeah, Definatly. Sex drive dropped badly when i started warfarin. I never read those side effects anywhere, but i did some reaserch into this early on and your definatly not alone. Many people have found this.
22254
Re: Sex drive and warfarin
Reply #7 by angela uk
Posted: September 7, 2011 at 11:31
all i can say is eek,knowbody tells you these things..i just want to feel normal again ,without thinking fearing pain and what it might mean...
22454
Re: Sex drive and warfarin
Reply #8 by Sarah
Posted: September 9, 2011 at 01:50
I've had the same problem and I'm only 17.I'm not sure what to do. There
is no other reason for me not to be able to get wet. I'm almost positive
its the warfarin.

22470
Re: Sex drive and warfarin
Reply #9 by Rob, UK
Posted: October 21, 2011 at 15:39
Hi to you all.
Following my divorce 6 years ago, I was having a really great time in the bedroom with numerous 'girlfriends'....but, now that I'm on warfarin, my sex drive has disappeared and, although I still date, sex is not on the menu!
OK, I am 56 years old so perhaps I should slow down anyway! But,do any of the guys out there know if it's safe to take Viagra in the hope to kick-start my love-life?
Take care,
Rob
22796
Re: Sex drive and warfarin
Reply #10 by John
Posted: November 16, 2011 at 06:50
Hey Rob I'm the same age, very much in love with my wife and still fancy her like
mad however the sex don't work. I really don't believe it's our age. I had to come
off warfarine due to a liver dysfunction and for that period my sex drive returned
to full working order. I since are back on warfarine and back to square one. If the
warfarine is for the heart problem, I think Viagra would be a no-no check with the
doctor.
22995
Re: Sex drive and warfarin
Reply #11 by NW
Posted: December 7, 2011 at 17:40
Rob,

I am 55 and was put on coumadin 1 month ago. Like you I am a guy who who at my age never thought about slowing down. I am wondering if my overnight lack of sex dive has to do with all the emotional baggage that comes with being told I have DVT, the side effects of the drugs, lack of energy, mood swings, shortness of breath, etc.

I was on Viagra before my DVT and my Doc has not said anything about going off it. My DVT is in my arma nd I was told it is not in a primary vein. Currently taking 5mg a day.
23209
Re: Sex drive and warfarin
Reply #12 by basil
Posted: December 16, 2011 at 18:34
Hi yeah I think I've encountered the Dvt blues
as well, seems like when ever I'm with my
partner I just don't have that same sexual
drive that I once had.
I'm 31 a red haired scorpio who most definately
never has a problem getting it up, I'm on a
10mg dose along with 360mg dose of phenytoin.
Its rather concerning for me and my partner,
hopefully this is just a passing symtom...
23295
Re: Sex drive and warfarin
Reply #13 by sarah
Posted: December 16, 2011 at 22:19
I have only been on Warfarin and have been then same, although wasn't sure if was the warfarin or the stress of having a DVT. Although my partner is just as worried and think he is going to harm me so think it is abit of everything but hope not like this forever :(
23297
Re: Sex drive and warfarin
Reply #14 by Joanne
Posted: March 1, 2012 at 14:53
I have found this thread after googling!! I am having a nightmare. I
have no interest in sex at all really. Its upsetting me and causing
trouble for me and hubby now. Warfarin is the only medication i am on. I
am 31 and have been told i now need to be on it for life. What can i
do???
24141
Re: Sex drive and warfarin
Reply #15 by Karen
Posted: March 3, 2012 at 11:44
I had no sex drive at all after I started on Warfarin, I was really worried. After about four or five weeks my drive came back as strong as it ever was (even though my dose had increased). Hopefully you will all have a similar experience.
24148
Re: Sex drive and warfarin
Reply #16 by Jennadepressed a
Posted: March 9, 2012 at 05:28
It never occurred to me that their might be a connection--I blamed PTSD and anti-
depressents for my total lack of libido--it was gradual--over a year. Then, in
January, I had another thrombotic event and switched to Lovenox. All of the
sudden I became interested in sex again (still not near 100% but between the
meds and PTSD that would be a miracle).
24194
Re: Sex drive and warfarin
Reply #17 by worriedguy
Posted: May 11, 2012 at 13:44
I am on warfrin, 7 mg a day, been so for 3 years. I have not had any issues until recently. Drive is not my issue, but rather "getting there" Has anyone else had that issue? Maybe it is in my head some b/c I have had a lot going on. But it worries me. I see some ask about Viagria. If you take nitrates, Viagria is not safe, but Levitra will. So talk to your Dr about that.
24882
Re: Sex drive and warfarin
Reply #18 by Worried chica
Posted: June 10, 2012
Ive been on coumadin for a month And i also lost my sexual sex drive..i am goin
thru a case of vaginal dryness this never happen to me but now i noticed dat after
takin this its happening..im only 31 and shouldnt be goin thru this ..i want my
high sex drive bak..
25187
Re: Sex drive and warfarin
Reply #19 by MJ
Posted: June 22, 2012 at 12:38
Always nice to know you're not alone with respect to certain experiences. I think even Thoreau would be bothered by his isolation if his sex drive disappeared with the appearance of Coumadin/Warfarin. Mine's diminished significantly, though not gone. My stroke was in late Nov 2011 and I was back in the gym by January 2012 after all of Dec in the hospital. I received a PFO closure, had my (cancerous) kidney removed and attained a new Coumadin habit! I'm 47, am and have been in near perfect health my whole life (athletic, no drugs nor alcohol at all) and was multi-orgasmic up until now. Some seem mental but the drive has really waned with the .5mg per day. I've read, and hope, this is temporary but I've been told, thank God, I can go off of it in September after my second T.E.E.. Thanks for posting though. I thought it was just me.
25306
   1 2 3 4 [Next Page>>]
Reply to this topic    or     Start New Topic

Your Name:
Reply Subject: Re: Sex drive and warfarin
Comments:
(You may enter up to 3001 characters)

characters left

Type the characters shown in the image for verification 2: